Coupled fixed points theorems for non-linear contractions in partially ordered modular spaces

Author(s):
Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:
The aim of this paper is to determine some coupled coincidence and coupled common fixed point theorems for mixed $g$-monotone nonlinear contractive mappings in partially ordered modular spaces.
Language:
English
Published:
International Journal Of Nonlinear Analysis And Applications, Volume:11 Issue: 2, winter spring 2020
Pages:
133 to 147
https://magiran.com/p2128545  
سامانه نویسندگان
  • Lal Shateri، Tayebe
    Author
    Lal Shateri, Tayebe
    Associate Professor Mathematics, Mathematics, Mathematics and Computer Sceinces, Hakim Sabzevari University, سبزوار, Iran
اطلاعات نویسنده(گان) توسط ایشان ثبت و تکمیل شده‌است. برای مشاهده مشخصات و فهرست همه مطالب، صفحه رزومه را ببینید.
مقالات دیگری از این نویسنده (گان)